RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 2, Pages 237–272 (Mi adm76)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters

R. I. Grigorchuka, Ya. S. Krylyukb

a Department of Mathematics, Mailstop 3368 Texas A&M University College Station, TX 77843-3368, USA
b Mathematics Department, De Anza College, 21250 Stevens Creek Blvd, Cupertino, CA 95014, USA

Abstract: It is shown that the KNS-spectral measure of the typical Schreier graph of the action of $3$-generated $2$-group of intermediate growth constructed by the first author in 1980 on the boundary of binary rooted tree coincides with the Kestenís spectral measure, and coincides (up to affine transformation of $\mathbb R$) with the density of states of the corresponding diatomic linear chain.
Jacoby matrix associated with Markov operator of simple random walk on these graphs is computed. It shown shown that KNS and Kesten's spectral measures of the Schreier graph based on the orbit of the point $1^{\infty}$ are different but have the same support and are absolutely continuous with respect to the Lebesgue measure.

Keywords: group of intermediate growth, diatomic linear chain, random walk, spectral measure, Schreier graph, discrete Laplacian.

Full text: PDF file (459 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20F, 20P, 37A, 60J, 82D
Received: 03.04.2012
Accepted:03.04.2012
Language:

Citation: R. I. Grigorchuk, Ya. S. Krylyuk, “The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters”, Algebra Discrete Math., 13:2 (2012), 237–272

Citation in format AMSBIB
\Bibitem{GriKry12}
\by R.~I.~Grigorchuk, Ya.~S.~Krylyuk
\paper The spectral measure of the Markov operator related to 3-generated 2-group of intermediate growth and its Jacobi parameters
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 237--272
\mathnet{http://mi.mathnet.ru/adm76}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3027509}
\zmath{https://zbmath.org/?q=an:06120573}


Linking options:
  • http://mi.mathnet.ru/eng/adm76
  • http://mi.mathnet.ru/eng/adm/v13/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Dudko, R. Grigorchuk, “On spectra of Koopman, groupoid and quasi-regular representations”, J. Mod. Dyn., 11 (2017), 99–123  crossref  mathscinet  isi  scopus
    2. A. Dudko, R. Grigorchuk, “On irreducibility and disjointness of Koopman and quasi-regular representations of weakly branch groups”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, eds. A. Katok, Y. Pesin, F. Hertz, Amer. Math. Soc., 2017, 51–66  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:304
    Full text:102
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020